# SDR AALA20180314007

- Difficulty date: March 12, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 56,978 hours, 28,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ERU301
- Part serial: 22813
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT DIM THEN INOPERABLE. MAINTENANCE REPLACED ESCAPE PATH LIGHT BATTERY PACK PER AMM 33-60-98 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
